# SDR CVGA20200103001

- Difficulty date: December 30, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N70TH
- Make and model: Cessna 560XL
- Aircraft serial: 5605007
- Aircraft time: 7,226 hours, 5,536 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COMING IN FOR LANDING IN FLL, LEFT MAIN GEAR INDICATOR DID NOT ILLUMINATE WITH GEAR HANDLE DOWN. GEAR HORN BLEW AND RED GEAR UNSAFE LIGHT WAS ON. COMPLETED THE EMERGENCY CHECKLIST WHICH INITIALLY DIDN'T HELP UNTIL A FEW MINUTES LATER, 3 GREEN, NO RED PRIOR TO LANDING. TAXI IN WITH NO ISSUES OTHER THAN GEAR HORN OCCASIONALLY BLOWING.
